Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Why is my penis burning when i pass urine and is red in color after applying antiseptic cream ?

Hello Doctor , I m 44 years, male. I don t have any Medical History so far. I m a dance choreographer. I had a small stretch on my foreskin ( close to the glans corner) this happened many time before. normally during sleep and when I move. This time, was a bit more and i feel burning when I go for urine. My friend ask me to apply anticeptic, which I did and after 2 days get worse and more redish and a bit swallen. What is the problem? I never had sex for a month or more. Couldn t be a STD right? Please advice me.
Asked On : Sun, 27 Mar 2011
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response
it is a case of infection of glans penis & fore skin known as balanoposthitis. It can be due to bacterial ,fungal or viral infection.So consult some skin specialist & get it treated.STD cannot be ruled out without proper testing .Disclaimer
Answered: Sun, 27 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor